# SDR SWAA2012122710913

- Difficulty date: November 3, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 43,204 hours, 25,075 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A8800Y69
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S NR 3 WINDOW FRAME IS CRACKED AT FWD EDGE 3 INCHES ABOVE FWD LOWER CORNER.  REMOVED AND REPLACED CAPTAINS NR 3 WINDOW FRAME IAW SRM.
